# SDR CALA2025080607380

- Difficulty date: August 3, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N64809
- Make and model: Boeing 737924ER
- Aircraft serial: 42821
- Aircraft time: 37,278 hours, 13,592 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Not Seated
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HANDLE ON DOOR 1L MOVES UPWARD DURING T/O ROLL. FA MANUALLY RESEATED THE HANDLE. NO ISSUE AT ALTITUDE, OPERATED DOOR 1L SEVERAL TIMES FROM BOTH INSIDE AND OUTSIDE HANDLES, FOUND TO BE OPERATING NORMALLY AT THIS TIME, NO FURTHER DEFECTS NOTED AT THIS TIME, OK TO CONTINUE.
